×

Found 127 Documents (Results 1–100)

100
MathJax

On an optimal domain with respect to \((x,t)\) for a parabolic-type equation. (English. Russian original) Zbl 0863.49005

Differ. Equations 31, No. 7, 1216-1217 (1995); translation from Differ. Uravn. 31, No. 7, 1265-1266 (1995).
MSC:  49J20 93C20 35K20
PDF BibTeX XML Cite

The Bubnov-Galerkin method for an abstract quasilinear problem on stationary action. (English. Russian original) Zbl 0863.34065

Differ. Equations 31, No. 7, 1169-1179 (1995); translation from Differ. Uravn. 31, No. 7, 1222-1231 (1995).
PDF BibTeX XML Cite

Uniform well-posedness of boundary value problems for abstract equations with the Keldysh-Feller operator. (English. Russian original) Zbl 0863.34061

Differ. Equations 31, No. 8, 1373-1381 (1995); translation from Differ. Uravn. 31, No. 8, 1419-1425 (1995).
PDF BibTeX XML Cite

A boundary value problem for a functional-differential equation with a linearly transformed argument. (English. Russian original) Zbl 0863.34070

Differ. Equations 31, No. 8, 1294-1299 (1995); translation from Differ. Uravn. 31, No. 8, 1348-1352 (1995).
MSC:  34K10 47B38
PDF BibTeX XML Cite

Nonlinear hyperbolic problems modelling transition dynamics with memory. (English) Zbl 0863.35063

Kenmochi, N. (ed.) et al., Proceedings of the Banach Center minisemester on nonlinear analysis and applications, Warsaw, Poland, November 14 – December 15, 1994. Tokyo: Gakkōtosho Co., Ltd. GAKUTO Int. Ser., Math. Sci. Appl. 7, 79-99 (1995).
MSC:  35L70 45K05 47H05
PDF BibTeX XML Cite

Method of solution of the hypersonic boundary layer equations in the case of strong viscous-inviscid interaction. (English. Russian original) Zbl 0862.76032

Fluid Dyn. 30, No. 4, 555-562 (1995); translation from Izv. Ross. Akad. Nauk, Mekh. Zhidk. Gaza 1995, No. 4, 81-89 (1995).
MSC:  76K05 76N20 76M20
PDF BibTeX XML Cite
Full Text: DOI

The uniform convergence with respect to a small parameter of A. A. Samarskij’s monotone scheme and its modification. (English. Russian original) Zbl 0852.65062

Comput. Math. Math. Phys. 35, No. 5, 581-591 (1995); translation from Zh. Vychisl. Mat. Mat. Fiz. 35, No. 5, 739-752 (1995); correction Comput. Math. Math. Phys. 35, No. 12, 1535-1536 (1995).
PDF BibTeX XML Cite

Step-like contrasting structures for a singularly perturbed quasilinear second-order differential equation. (English. Russian original) Zbl 0853.65081

Comput. Math. Math. Phys. 35, No. 4, 411-419 (1995); translation from Zh. Vychisl. Mat. Mat. Fiz. 35, No. 4, 520-531 (1995).
PDF BibTeX XML Cite

On the stability estimation of finite-difference and differential-difference analogues of a two-dimensional integral geometry problem. (English) Zbl 0841.65076

Lavrent’ev, M. M. (ed.), Computerized tomography. Proceedings of the 4th international symposium, Novosibirsk, Russia, August 10-14, 1993. Utrecht: VSP. 246-258 (1995).
MSC:  65M06 53C65 35L20
PDF BibTeX XML Cite

Rational methods to solve an identification problem for an inhomogeneous second-order linear equation with singularities. (English) Zbl 0841.65066

Florenzano, Monique (ed.) et al., Approximation and optimization in the Caribbean II. Proceedings of the 2nd international conference held in Havana, Cuba, September 26 - October 1, 1993. Frankfurt a. M.: Peter Lang. Approximation Optimization. 8, 367-378 (1995).
MSC:  65L10 34B24 34A55
PDF BibTeX XML Cite

On radially symmetric solutions of semilinear elliptic equations. (English) Zbl 0843.34024

Bainov, D. (ed.) et al., Proceedings of the fifth international colloquium on differential equations, Plovdiv, Bulgaria, August 18-23, 1994. Utrecht: VSP. 39-47 (1995).
MSC:  34B15 35J25
PDF BibTeX XML Cite

The approximation theoretical behaviour of solutions of specific hyperbolic differential equations at zero and infinity. (English) Zbl 0844.41022

Müller, Manfred W. (ed.) et al., Approximation theory. Proceedings of the 1st international Dortmund meeting IDoMAT 95 held in Witten, Germany, March 13-17, 1995. Berlin: Akademie Verlag. Math. Res. 86, 27-51 (1995).
Reviewer: I.E.Tralle (Minsk)
MSC:  41A65 35L15
PDF BibTeX XML Cite

Approximation theory methods for the study of diffusion equations. (English) Zbl 0842.41020

Müller, Manfred W. (ed.) et al., Approximation theory. Proceedings of the 1st international Dortmund meeting IDoMAT 95 held in Witten, Germany, March 13-17, 1995. Berlin: Akademie Verlag. Math. Res. 86, 9-26 (1995).
Reviewer: I.E.Tralle (Minsk)
MSC:  41A35 35J25
PDF BibTeX XML Cite

Spectral theory of differential operators. Self-adjoint differential operators. Transl. from the Russian. (English) Zbl 0874.35002

New York, NY: Consultants Bureau. xvii, 390 p. (1995).
PDF BibTeX XML Cite

Strange attractors in nonlinear oscillators. (English) Zbl 0840.34026

Garbaczewski, Piotr (ed.) et al., Chaos: the interplay between stochastic and deterministic behaviour. Proceedings of the XXXIst winter school of theoretical physics held in Karpacz, Poland, 13-24 February 1995. Karpacz: Springer-Verlag. Lect. Notes Phys. 457, 313-330 (1995).
MSC:  34C15 34C28 34D45
PDF BibTeX XML Cite

Singular differential operators and associated processes. (English) Zbl 0835.60077

Albeverio, S. (ed.) et al., Stochastic processes, physics and geometry II. Proceedings of the 3rd international conference held in Locarno, Switzerland, 24-29 June 1991. Singapore: World Scientific. 134-142 (1995).
MSC:  60J99 60G99
PDF BibTeX XML Cite

The Favard class for a nonlinear parabolic problem. (English) Zbl 0828.34051

McBride, A. C. (ed.) et al., Recent developments in evolution equations. Proceedings of a meeting held at the University of Strathclyde, UK, 25-29 July, 1994. Harlow: Longman Scientific & Technical. Pitman Res. Notes Math. Ser. 324, 134-147 (1995).
MSC:  34G20 35K20 47H20
PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 3

Classification

Software